MAUDE Adverse Event Report: RICHARD WOLF GMBH HF BIPOLAR CONNECTING CABLE L5M

RICHARD WOLF GMBH HF BIPOLAR CONNECTING CABLE L5M
Model Number 8108.252
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic is requesting additional and missing information from rw(b)(4).The device evaluation is underway but is not yet fully completed.Rwmic will submit a follow up report as appropriate when new/additional information becomes available.
 
Event or Problem Description
Richard wolf medical instruments corporation, hereinafter referred to as rwmic was notified on 8/23/2018 by richard wolf (b)(4), hereinafter referred to as rw(b)(4) of an incident that occurred on (b)(6) 2018.The user facility reported that during the use (cutting coagulation mode) by the doctor that the resectoscope stopped working in the middle of the operation and ignited the tissues.The flames caused severe burns on the patient.First investigations showed that a breakage of the cable had occurred.The isolation of the cable was damaged at the break so that the strand was exposed.

Brand Name
HF BIPOLAR CONNECTING CABLE L5M
Common Device Name
HF BIPOLAR CONNECTING CABLE L5M
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, gm 75438
GM  75438
MDR Report Key7824438
Report Number9611102-2018-00013
Device Sequence Number2348142
Product Code FAS
UDI-Device Identifier04055207000922
UDI-Public04055207000922
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8108.252
Device Catalogue Number8108.252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;